Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Depo-Testosterone

What If I Overdose on Depo-Testosterone?

It is not known what exactly to expect from an overdose. In one case, an individual who took too much of a different form of injectable testosterone experienced a stroke, probably related to extremely high testosterone levels. Symptoms are probably most likely from chronic overdoses (taking too high of a dosage on an ongoing basis), rather than a single, one-time overdose.
 
If you happen to overdose on this medication, seek immediate medical attention.
 
(Click Depo-Testosterone Overdose for more information.)
 

What If I Miss a Dose?

If you happen to realize you forgot a dose shortly after the missed dose, it is usually best to take the missed dose as soon as you remember. It is probably best to then adjust your injection schedule, to prevent taking doses too close together, particularly if you were several days late with your dose.
 

How Should This Medication Be Stored?

Depo-Testosterone should be stored at room temperature, away from light and moisture. Keep this and all other medications out of the reach of children and pets. Depo-Testosterone comes in multidose vials. This means the vials contain preservatives and can be used more than one time (if your dosage is such that you do not need an entire vial for a dose).
 

Available Strengths

The medication is available in the following strengths:
 
  • Depo-Testosterone 100 mg per mL (10 mL vials)
  • Depo-Testosterone 200 mg per mL (1 or 10 mL vials).
 

Can I Buy Generic Depo-Testosterone?

This medication is available in generic form (see Generic Depo-Testosterone).
6 Things That Worsen or Cause ED

Depo-Testosterone Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.